Please use this identifier to cite or link to this item:
Title: Convergence within nonisotropic regions of harmonic functions in B^n
Author: Cascante, Ma. Carme (Maria Carme)
Ortega Aramburu, Joaquín M.
Keywords: Funcions holomorfes
Anàlisi harmònica
Funcions harmòniques
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1996
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 223
Abstract: We study the boundedness in Lp(n) of the projections onto spaces of functions with spectrum contained in horizontal strips. We obtain some results concerning convergence along nonisotropic regions of harmonic extensions of functions in Lp(n) with spectrum included in these horizontal strips.
Note: Preprint enviat per a la seva publicació en una revista científica: Studia Mathematica, 1999, vol. 134, núm. 3, p. 269-298. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.18]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N223.pdf1.37 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.